Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/16986
Title: Asymptotic behavior of Timoshenko beam with dissipative boundary feedback
Authors: Yan, QX
Hou, SH
Feng, DX
Keywords: Asymptotic stability
Boundary feedback
C 0-semigroups
Exponential stability
Timoshenko beam
Issue Date: 2002
Publisher: Academic Press
Source: Journal of mathematical analysis and applications, 2002, v. 269, no. 2, p. 556-577 How to cite?
Journal: Journal of mathematical analysis and applications 
Abstract: This paper is concerned with the stabilization problem of Timoshenko beam in the presence of linear dissipative boundary feedback controls. Using C 0-semigroups theory we establish the existence and the uniqueness of solution of the proposed closed loop system. In order to consider the asymptotic behavior of the closed loop system, we first discuss the existence of nonzero solution of a closely related boundary value problem. Then we derive various necessary and sufficient conditions for the system to be asymptotically stable. Finally, we prove the equivalence between the exponential stability and the asymptotic stability for the closed loop system.
URI: http://hdl.handle.net/10397/16986
ISSN: 0022-247X
EISSN: 1096-0813
DOI: 10.1016/S0022-247X(02)00036-7
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

14
Last Week
0
Last month
1
Citations as of Nov 22, 2017

WEB OF SCIENCETM
Citations

11
Last Week
0
Last month
0
Citations as of Nov 15, 2017

Page view(s)

45
Last Week
1
Last month
Checked on Nov 19, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.